Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac jitters? Thanks, Laz

Posted by Deb on June 27, 1999, at 10:26:47

In reply to Re: Prozac jitters? Wait just a minute here.., posted by Laz on June 27, 1999, at 9:57:17

> > I had been on Prozac for about three years with good results, when for no good reason, I decided I was well enough to live without it. (Yeah, I know, lame move.) Been off it for a couple of months and started feeling those "blues" creeping back up, so a couple of days ago started up on the Prozac again. Now I'm jittery, nervous, agitated; just generally feel like I could jump out of my skin at any moment.I didn't feel this way when I originally started Prozac, what's going on here?
> Hi Deb, the exact same thing happened to me. On Prozac for 3yrs and off for 4mos. then jittery anxiety after going back on and also quality and quantity of sleep was much less. And after going back on it and it staved off the bottom of the barrel depression it still took a few months before I was back to where I was before going off. : ( I'm sure you'll do better than I did though since you weren't off it as long and Prozac has a long half life. Klonopin helped tremendously in dealing with these jitters. Which do eventually fade to an insignificant level. And at least after this long journey back onto Prozac the effectiveness seemed to work just about as good as before even though it took much longer to peak. When you're on that long journey there is always that doubt in the back of your mind as to whether it will work again or perhaps you've developed a tolerance to this drug. Anyway, hang in there and in the meantimve perhaps Klonopin or some other anti-anxiety drug can help you. good luck.
> Laz : )

Glad you brought up the sleep issue. Haven't slept in two nights now. I already take Xanax 1mg. three times a day for panic disorder, but I am well past the stage where it has any sedative affects on me. I'll discuss the Klonopin with my psych. at our next appt. which is in just a few days. Appreciate the info, Deb.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deb thread:7906